Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 48, NWS Topeka, KS

May 6, 2019Dickinson County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 6, 2019, 6:33 PM CDT for Dickinson County, Kansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2019, 6:33 PM CDT (23:33 UTC)
Expired
May 6, 2019, 7:30 PM CDT
In force
57 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Dickinson County, KS

The radar

The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 3:49 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1527 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WUUS53 KTOP 062333
SVRTOP
KSC041-070030-
/O.NEW.KTOP.SV.W.0048.190506T2333Z-190507T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
633 PM CDT Mon May 6 2019

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southwestern Dickinson County in central Kansas...

* Until 730 PM CDT.

* At 632 PM CDT, a severe thunderstorm was located near Assaria,
  moving east at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Carlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3884 9737 3886 9716 3861 9717 3861 9737
TIME...MOT...LOC 2332Z 271DEG 21KT 3874 9760 

HAIL...1.50IN
WIND...60MPH
 
$$

Baerg
5 follow-up statements
625 
WWUS53 KTOP 062346
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
646 PM CDT Mon May 6 2019

KSC041-070030-
/O.CON.KTOP.SV.W.0048.000000T0000Z-190507T0030Z/
Dickinson-
646 PM CDT Mon May 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN DICKINSON COUNTY...

At 645 PM CDT, a severe thunderstorm was located 4 miles northwest of
Gypsum, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Carlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3884 9737 3886 9716 3861 9717 3861 9737
TIME...MOT...LOC 2345Z 271DEG 21KT 3874 9750 

HAIL...1.50IN
WIND...60MPH
 
$$

Baerg
195 
WWUS53 KTOP 062357
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
657 PM CDT Mon May 6 2019

KSC041-070030-
/O.CON.KTOP.SV.W.0048.000000T0000Z-190507T0030Z/
Dickinson-
657 PM CDT Mon May 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN DICKINSON COUNTY...

At 657 PM CDT, a severe thunderstorm was located near Gypsum, moving
east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Carlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3881 9737 3886 9716 3861 9717 3866 9737
TIME...MOT...LOC 2357Z 271DEG 21KT 3874 9741 

HAIL...1.25IN
WIND...60MPH
 
$$

Baerg
400 
WWUS53 KTOP 070008
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
708 PM CDT Mon May 6 2019

KSC041-070030-
/O.CON.KTOP.SV.W.0048.000000T0000Z-190507T0030Z/
Dickinson-
708 PM CDT Mon May 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN DICKINSON COUNTY...

At 707 PM CDT, a severe thunderstorm was located near Carlton, moving
east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Carlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3877 9737 3879 9716 3861 9717 3866 9737
TIME...MOT...LOC 0007Z 284DEG 22KT 3871 9733 

HAIL...1.25IN
WIND...60MPH
 
$$

Baerg
065 
WWUS53 KTOP 070018
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
718 PM CDT Mon May 6 2019

KSC041-070030-
/O.CON.KTOP.SV.W.0048.000000T0000Z-190507T0030Z/
Dickinson-
718 PM CDT Mon May 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN DICKINSON COUNTY...

At 718 PM CDT, a severe thunderstorm was located near Carlton, moving
east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Carlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3874 9730 3878 9716 3862 9717 3867 9730
TIME...MOT...LOC 0018Z 271DEG 21KT 3871 9724 

HAIL...1.00IN
WIND...60MPH
 
$$

Baerg
293 
WWUS53 KTOP 070022
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
722 PM CDT Mon May 6 2019

KSC041-070032-
/O.EXP.KTOP.SV.W.0048.000000T0000Z-190507T0030Z/
Dickinson-
722 PM CDT Mon May 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DICKINSON COUNTY
WILL EXPIRE AT 730 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Kansas.

LAT...LON 3874 9730 3878 9716 3862 9717 3867 9730
TIME...MOT...LOC 0022Z 271DEG 21KT 3871 9721 

$$

Baerg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:57 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 6, 3:57 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
357 PM CDT Mon May 6 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 350 PM CDT Mon May 6 2019

The region enters an active weather pattern starting late this
afternoon through tonight with severe weather and heavy rainfall
the main threats.

Early afternoon water vapor imagery depicted a quasi-zonal flow
WSW flow pattern across the Central Plains early this afternoon
with an upper level trough over the Northern Plains and low-
amplitude ridging across the Southwest Plateau. A cutoff low
making landfall over the California coast will produce a gradual
amplification of this zonal flow pattern throughout the course of
the period, with a more pronounced ridging and SW flow over the
High Plains. At the surface, early morning convection pushed the
effective baroclinic zone to along and south of the I-70 corridor,
but increasing southerly return flow and theta-e advection noted
in GOES-E PWAT imagery, visible satellite data, and surface
observations, will aid in lifting this relatively shallow
convergence zone back northward-- though how far northward remains
somewhat in question. The 19Z surface analysis shows that the
boundary has moved little in the last couple of hours, lending
credence to a more southerly solution taking the boundary to
around or just south of the I-70 corridor during peak heating.

Elevated multi-cell clusters with embedded supercell structures
developed around midday in north-central Kansas and south-central
Nebraska along the nose of the 500-1000 J/kg MUCAPE gradient and
have spread eastward along with this elevated instability/moisture
plume. Multiple reports of large hail have been received from
these storms This convection will aid in a southern reinforcement
and sharpening the boundary. This elevated convection should
persist for much of the afternoon and evening hours with
additional development further south and west closer to the nose
of the MLCAPE plume now located from Salina to Hays. The backing
of the low-level winds along the boundary has resulted in
effective helicity values rising to 200 to 400 m2/s2 and effective
shear values of 30-50 kts, and this environment should persist
and shift gradually east through the late afternoon and evening
hours.

Initially discrete supercells could develop within this corridor,
with a gradual upscale growth with merging cold pools later
tonight. With right-moving supercell motions paralleling the
boundary orientation, any storm that does ride this baroclinic
zone will have an increased risk for producing a tornado,
potentially on the longer-lived side. Additional convection
forming along the Front Range in response to an ejecting H500
shortwave will track eastward on the heels of this first round and
expend in coverage as it interacts with isentropic upglide over
the broad surface to H850 front. With PWATS of 1 to 1.5 inches and
increasing mid-level mixing ratios, the environment will be
primed for multiple rounds of training cells that could drop
several inches of rainfall during the late overnight hours. Have
increased QPF amounts along and south of the I-70 corridor to
account for this likelihood.

This convection may linger throughout the day on Tuesday, though
confidence decreases in its spatio-temporal characteristics. The
cold pools from this convection should usher the boundary
southward into southern Kansas, but more recent model runs are
hinting at the boundary lifting back northward towards the I-70
corridor as lee cyclogenesis intensifies on the Front Range
Tuesday afternoon. Should this latter solution transpire, we will
likely see a renewed severe weather threat along and south of I-70
tomorrow afternoon.

.LONG TERM...(Tuesday night through Monday)
Issued at 350 PM CDT Mon May 6 2019

Tuesday night into Wednesday will continue to see active weather
across the region, with quieter weather to end the week.

Additional rounds of strong to severe thunderstorms are likely
along and south of the warm front Tuesday afternoon and evening
with similar hazards to this afternoon. Additional moisture
transport along and up the front will provide another round of
heavy rainfall Tuesday night into Wednesday morning with one final
round of showers and storms Wednesday afternoon and evening as
the main lee cyclone ejects northeastward. Severe weather will
once again be possible Wednesday afternoon and evening with the
track of the low dictating the threat for tornadoes. The pattern
then cools and dries out for the end of the week as high pressure
builds southward, with the next chance of precipitation coming
over the weekend as as frontal boundary moves through.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1228 PM CDT Mon May 6 2019

Showers and thunderstorms will increase in coverage later this
afternoon and evening with widespread coverage overnight. Some
storms may be severe with large hail and damaging winds. Expect
conditions to drop to IFR or lower in the heaviest rain, but
confidence in timing and location of storms was not high enough
to mention in the TAFs. Winds will generally be light and variable
with a boundary across the area, with stronger winds in and
around thunderstorms.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 7 PM CDT this evening through late
Wednesday night for KSZ008>012-020>024-026-034>040-054>056-058-
059.

&&

SHORT TERM...Skow
LONG TERM...Skow
AVIATION...Skow
Hazardous weather outlook, May 6, 3:56 PM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
356 PM CDT Mon May 6 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-072100-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
356 PM CDT Mon May 6 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Scattered thunderstorms are possible this afternoon and
tonight. A few of the storms may be severe with large hail and
damaging winds the main hazards. Tornadoes are also possible this
afternoon and evening along and south of Interstate 70.
Widespread heavy rainfall may lead to flash flooding tonight as
soils remain saturated across the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There will be multiple chances for showers and thunderstorms,
some of which may be strong to severe, Tuesday and continuing
through the middle of the week. Given the wet antecedent
conditions, the risk for flash flooding as well as flooding along
creeks and streams will continue through Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

KDS

In the hours before

Local storm report, May 6, 5:44 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
544 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     8 ESE GRANDVIEW PLAZA   38.99N 96.66W
05/06/2019  E70 MPH          GEARY              KS   TRAINED SPOTTER

&&
Local storm report, May 6, 5:45 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
545 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             7 ESE GRANDVIEW PLAZA   38.99N 96.66W
05/06/2019  E1.00 INCH       GEARY              KS   TRAINED SPOTTER

&&
Local storm report, May 6, 6:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
609 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             2 WSW JUNCTION CITY     39.02N 96.86W
05/06/2019  E1.50 INCH       GEARY              KS   TRAINED SPOTTER

            DELAYED REPORT.

&&
Local storm report, May 6, 6:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
612 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             6 S ABILENE             38.83N 97.21W
05/06/2019  E1.50 INCH       DICKINSON          KS   EMERGENCY MNGR

            HAIL RANGING FROM QUARTER-SIZE TO PING PONG
            BALL SIZE.

&&

ACH
Local storm report, May 6, 6:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
622 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND GST     5 SSE VOLLAND           38.88N 96.36W
05/06/2019  E70 MPH          WABAUNSEE          KS   PUBLIC

            60 TO 70 MPH WIND GUSTS.

&&

ACH
Local storm report, May 6, 6:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
633 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND GST     MCFARLAND               39.06N 96.24W
05/06/2019  E60 MPH          WABAUNSEE          KS   TRAINED SPOTTER

            ALSO LOTS OF HAIL UP TO DIME SIZE.

&&

ACH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:34 PM CDTSpecial Weather StatementTOPBrown, Nemaha56 min
May 5, 8:07 PM CDTSpecial Weather StatementTOPRepublic38 min
May 5, 8:08 PM CDTSpecial Weather StatementTOPBrown, Nemaha37 min
May 5, 8:11 PM CDTSpecial Weather StatementTOPCloud49 min
May 5, 8:33 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington57 min
May 5, 8:35 PM CDTSpecial Weather StatementTOPNemaha25 min
May 5, 8:37 PM CDTSevere Thunderstorm WarningTOPCloud53 min
May 5, 8:44 PM CDTSpecial Weather StatementTOPBrown, Nemaha31 min
May 5, 9:01 PM CDTSevere Thunderstorm WarningTOPCloud29 min
May 5, 9:11 PM CDTSpecial Weather StatementTOPWashington64 min
May 5, 9:28 PM CDTSevere Thunderstorm WarningTOPCloud23 min
May 5, 9:49 PM CDTSpecial Weather StatementTOPMarshall56 min
May 5, 10:34 PM CDTSpecial Weather StatementTOPGeary, Pottawatomie, Riley56 min
May 5, 10:49 PM CDTRiver Flood WarningTOPRiley9 hr
May 6, 3:50 AM CDTFlash Flood WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more68 hr
May 6, 1:08 PM CDTSpecial Weather StatementTOPRepublic52 min
May 6, 1:13 PM CDTSevere Thunderstorm WarningTOPRepublic31 min
May 6, 1:19 PM CDTSpecial Weather StatementTOPCloud26 min
May 6, 2:00 PM CDTSpecial Weather StatementTOPRepublic60 min
May 6, 2:10 PM CDTSpecial Weather StatementTOPWashington35 min
May 6, 2:21 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington27 min
May 6, 3:02 PM CDTSpecial Weather StatementTOPRepublic43 min
May 6, 3:12 PM CDTSevere Thunderstorm WarningTOPCloud, Republic33 min
May 6, 3:15 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley, Washington30 min
May 6, 3:39 PM CDTSpecial Weather StatementTOPMarshall36 min
May 6, 3:42 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington48 min
May 6, 4:05 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington55 min
May 6, 4:18 PM CDTSpecial Weather StatementTOPNemaha42 min
May 6, 4:33 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa42 min
May 6, 4:44 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley46 min
May 6, 4:53 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley37 min
May 6, 5:09 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary51 min
May 6, 5:28 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Riley, Wabaunsee47 min
May 6, 5:30 PM CDTSpecial Weather StatementTOPPottawatomie30 min
May 6, 5:36 PM CDTSevere Thunderstorm WarningTOPDickinson54 min
May 6, 5:38 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris29 min
May 6, 5:50 PM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Riley, Wabaunsee40 min
May 6, 5:54 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee36 min
May 6, 6:12 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris63 min
May 6, 6:19 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee41 min
May 6, 6:25 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee, Wabaunsee50 min
May 6, 6:28 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee32 min
May 6, 6:53 PM CDTSevere Thunderstorm WarningTOPMorris37 min
May 6, 6:53 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Lyon, Osage52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.